I have been on Birth Control since June 2014 and

Patient

Q: I have been on Birth Control since June 2014 and I have tried many different pills due to the fact it has made my periods irregular. The 1st pill I was on gave me 2 periods a month. The newest pill I am on has made me bleed so heavily throughout the month. Sometimes the blood clots are the size of my thumb. Is this dangerous? Should I stop taking the pill? I completed the 1st month and am supposed to start the 2nd pack tomorrow but I am concerned about the bleeding. (I don't always get cramps, I get really bad mood swings as well) please help!!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: If you are doing a work up of a patient with LLQ pain or upper abdominal pain, can you tell me the the basic work up ...

Q: My 5 year old just recovered from fever and I seem to have gotten it. I had dolo 650 paracetamol , but temp doesn't s...

Q: Hello. I am a 34 year old male that has never had any serious medical issues. But over the last year I have been havi...

Q: Hi. So this is a bit embarrassing, but I've been experiencing major anal itching and swelling for the last few weeks....

Q: I have a rash on my penis shaft and penis head I am curcumsized I spoke to a doctor online he said don't worry about ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews